Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2011 December;146(6) > Giornale Italiano di Dermatologia e Venereologia 2011 December;146(6):497-500

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CASE REPORTS  


Giornale Italiano di Dermatologia e Venereologia 2011 December;146(6):497-500

language: English

Lyell syndrome due to ticlopidine

Strippoli D. 1, Russo G. 1, Simonetti V. 1, Motolese A. 2

1 Department of Dermatology, Lecco Hospital, Lecco, Italy, Department of Dermatology;
2 Macchi Hospital, Varese, Italy


PDF  


The antiplatelets drug ticlopidine is widely used in patients suffering from cardiomyopathies, coronary cardiopathies and thromboembolic pathologies. The potential and frequently seen side effects are diarrhoea, hematological dyscrasias and rashes. We describe a case in which the use of ticlopidine in the treatment and prophylaxis of transit ischemic attacks triggered the unusual and rare complication of toxic epidermal necrolysis (TEN). We will then go on to analyse the clinical-pathological aspects and therapies through the use of i.v. immunoglobulins at high dosages that led to a full recovery of the patient.

top of page

Publication History

Cite this article as

Corresponding author e-mail

alberico.motolese@ospedale.varese.it